Skip to content
Taradol
avatar
Mattie2013 posted:
I went to the doctor yesterday and they gave me a shot of taradol and when I woke up today I had bad pain in my legs and my knees are swollen. I don't know what is going on.
Reply
 
avatar
lupylisa44 responded:
Call your doctor's office and let them know what is going on. It could be a bad reaction.

Lupylisa
With love, with patience and with faith, we'll make our way.


Coping
With Lupus

WebMD's Day2Night will help you develop personal coping strategies for living with lupus – at home,
at work, or with family
and friends.
Visit Lupus Day2Night

Helpful Tips

IE Fix for Picture Cropping
We've found that some of our Members using Internet Explorer have issues with cropping images. If you're trying to crop your profile image ... More
Was this Helpful?
8 of 15 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.